# SDR JJBA20190815006

- Difficulty date: August 15, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 39,088 hours, 24,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED MAIN CABIN EMERGENCY LIGHT ASSEMBLY. OPS CHECK GOOD.
